# SDR WWMA9700071

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CREW REPORTS THE OVERHEAD EMERGENCY LIGHTS AT SEATS 3A, 3B, 3C, AND 5A ARE NOT WORKING.  REPLACED EMERGENCY POWER SUPPLY 20LN.
